# SDR SWAA2025073086808

- Difficulty date: June 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS 273 LT WING/  REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS 273 LT WING IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 115A2930, SHEET 7, REV-.
